# SDR SCNA20250415120

- Difficulty date: February 24, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-86J
- Aircraft serial: 29120
- Aircraft time: 87,295 hours, 34,870 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Bushing
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CENTER BOX LEFT AFT LOWER HOR. STAB HAS BUSHING CRACKED.   UNABLE TO CONFIRM WHETHE IF BUSHING IS SHRINKFIT OR FORCEMENT & P/N IS UNAVALIABKE, PER EAR #5 RESPONSE STEP 1.   PERFORMED A DVI, IAW SRM 51-10-04-0G-0 REV 23 10MAR2025, GOUGE & CRAVK NOTED AT DEFECT AREA. PER EAR #5 RESPOSE STEP 2.   REMOVED 4EA AFFECTED BUSHING ONTO LHS HOR. STAB CENTER SEC SPAR LOWER CLEVIS FWD LUG AND AFT LUG IAW EA #737-5510-72-B0423 REV. P1 STEP 2 AND BOEING 5B 737-55-1074 FIG. 15 PART A STEP 1.  PERFORMED CLEANING ON LOWER CLEVIS FWD LUG AND AAFT LUG AT LHSS HOR. STAB CENTER SEC. REAR SPAR IAW EA# 737-5510-72-B0423 REV. P1 STEP 2 AND BOEING SB 737-55-1074 FIG. 15 PART A STEP 2.
